MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK XT-17 STANDARD STRAIGHT; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK XT-17 STANDARD STRAIGHT; CATHETER, PERCUTANEOUS
Catalog Number M003C1775ST0
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electronic device history record (edhr) review confirms that the device met all material, assembly and performance specifications.During visual inspection, a detached target coil was still inside the microcatheter shaft and the microcatheter shaft was found damaged near the distal tip.During functional testing, the detached coil was pushed out from the microcatheter using a mandrel.The microcatheter ptfe (polytetrafluoroethylene) inner lining came out from the distal tip of the catheter along with the coil.In case of this complaint, the detached target coil found inside the microcatheter possibly caused the peeling of the ptfe inner lining.This complaint appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the direction for use (dfu), but performance was limited due to procedural factors during use; therefore, an assignable cause of procedural factors was assigned to the as analyzed issue catheter ptfe inner lining peeling.
 
Event or Problem Description
Analysis of the returned device found that the catheter ptfe (polytetrafluoroethylene) inner lining peeling.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
XT-17 STANDARD STRAIGHT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8889028
Report Number3008881809-2019-00238
Device Sequence Number2119718
Product Code DQY
UDI-Device Identifier07613252714866
UDI-Public07613252714866
Combination Product (Y/N)N
PMA/510(K) Number
K142565
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2020
Device Catalogue NumberM003C1775ST0
Device Lot Number21053687
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TARGET COIL (STRYKER)
Patient Age80